# SDR DALA2024011000406

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 120,817 hours, 17,346 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 FOUND CORROSION ON THE GAPAREAR BETWEEN THE RH SIDE WING CENTER SECTION REAR SPAR WEB AND FRAME BULKHEAD FITTING REFER TO CPCP TASK 53-524-01. CORRECTIVE ACTION: THE CORROSION ON THE RH SIED FRAME FITTING AND REAR SPAR WEB AT STA 955 REMOVED AND REPAIRED AS PER PRI:614516-14 REV.0 AND REV .1.COMPARED AND COMPLIED WITH ERA:614516-14 (0146451)
